Blame it on the Pill

Update item information
Identifier walsh_2014_s2_c1
Title Blame it on the Pill
Creator Kedar, Sachin S; Sudhakar, Padmaja; Tobin, Stuart; Connor, William O; Decastro, Fernando
Subject Disc Edema; Lupus; Sweet Syndrome; Headache; Increased Intracranial Pressure
Presenting Symptom A 62 year old white male developed headache, blurred vision, redness and watering in both eyes a week after starting a male enhancement pill, ExtenZe.
History Three months earlier, he had been evaluated for malaise and weight loss and found to have lymphopenia, elevated TSH (20.3) and anti-thyroid peroxidase antibody (2874) with normal T3, ESR, B12 and folate.
Neuroimaging Computed Tomography
Disease/Diagnosis Papilledema; Sweets Syndrome; Systemic Lupus Erythematosus
References Attached
Relation is Part of Case presented at the NANOS 2013 Walsh Session, March 2
Contributor Primary Kedar, Sachin S
Publisher Spencer S. Eccles Health Sciences Library, University of Utah
Date 2014-03-02
Type Image
Format application/pdf
Rights Management Copyright 2013. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Holding Institution North American Neuro-Ophthalmology Association. NANOS Executive Office 5841 Cedar Lake Road, Suite 204, Minneapolis, MN 55416
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
ARK ark:/87278/s6rc0256
Setname ehsl_novel_fbw
Date Created 2014-05-15
Date Modified 2021-05-06
ID 179184
Reference URL https://collections.lib.utah.edu/ark:/87278/s6rc0256
Back to Search Results